# SDR 99T64R342AR

- Difficulty date: May 28, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: STCSA106350
- Condition: Cracked
- Location: Cargo Door
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT HINGE ASSY AFT LUG CRACKED ALSO JAM NUT ON FORWARD SIDE NOT SECURED.  REMOVED AND REPLACED HINGE PER DRAWING AE2411, AS 11034 AND DC-8 SRM 51-3-0 WITH APPROVED FORM 8110-3 DATED MAY 12, 1999.  (M)
